# SDR DALA13039609206

- Difficulty date: July 4, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME SHEAR TIE HAS CORROSION BS 1344 LONGERON 28L - 28R.  AFTER REPLACEMENT OF THE SHEAR TIE, THERE ARE SEVERAL FASTENERS INSTALLED INCORRECTLY ORIGINAL LP 0971305.  REPLACED OR SHAVED RIVETS IAW SRM 51-30-02.
